American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Abraham Berman and Robert C. Ward. Stability and semipositivity of real matrices. Bull. Amer. Math. Soc. 83 (1977) 262-263. MR 0422309.
Abstract, references, and article information
View Article: PDF

[2] F. Alberto Grünbaum. The determinant of a random matrix. Bull. Amer. Math. Soc. 81 (1975) 446-448. MR 0410840.
Abstract, references, and article information
View Article: PDF

[3] Mark Blondeau Hedrick. The permanent at a minimum on certain classes of doubly stochastic matrices. Bull. Amer. Math. Soc. 80 (1974) 836-838. MR 0360636.
Abstract, references, and article information
View Article: PDF

[4] O. S. Rothaus. Study of the permanent conjecture and some generalizations. Bull. Amer. Math. Soc. 78 (1972) 749-752. MR 0299614.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1